Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 3
HTML articles powered by AMS MathViewer

On divergent series
A. S. Chessin PDF
Bull. Amer. Math. Soc. 2 (1895), 72-75
A simple proof of a fundamental theorem of substitution groups, and several applications of the theorem
G. A. Miller PDF
Bull. Amer. Math. Soc. 2 (1895), 75-77
On an undemonstrated theorem of the Disquisitiones Arithmeticæ
James Pierpont PDF
Bull. Amer. Math. Soc. 2 (1895), 77-83
Notes
PDF
Bull. Amer. Math. Soc. 2 (1895), 84-85
New publications
PDF
Bull. Amer. Math. Soc. 2 (1895), 85-92